bannerHON
img
HONnews
HONnews
img PATIENT / PARTICULIER img PROFESSIONNEL DE SANTE img WEBMESTRE img
img
 
img
HONcode sites
Khresmoi - new !
HONselect
News
Conferences
Images

Themes:
A B C D E F G H I
J K L M N O P Q
R S T U V W X Y Z
Browse archive:
2019: J J M A M F J
2018: D N O S A J

 
  Other news for:
Neoplasms
Drug Therapy
 Resources from HONselect
Health Tip: Symptoms of Neuropathy Caused By Chemo

(HealthDay News) -- Chemotherapy drugs can cause peripheral neuropathy, a set of symptoms caused by damage to nerves that control the sensations and movements of the arms, legs, hands and feet.

The American Cancer Society mentions these sensations that indicate possible neuropathy:

  • Tingling, or a "pins and needles" feeling.
  • A burning or warm feeling.
  • Numbness, weakness, discomfort or pain.
  • Less ability to feel hot and cold.

Chemotherapy-induced peripheral nerve damage can cause significant pain and can affect your ability to walk, write, button your shirt or pick up things, the society says. It can last for weeks, months or even years after treatment.

Copyright © 2019 HealthDay. All rights reserved. URL:http://consumer.healthday.com/Article.asp?AID=741723

Resources from HONselect: HONselect is the HON's medical search engine. It retrieves scientific articles, images, conferences and web sites on the selected subject.
Neoplasms
Drug Therapy
Emotions
Aptitude
Pain
Sensation
Affect
Peripheral Nerves
Therapeutics
The list of medical terms above are retrieved automatically from the article.

Disclaimer: The text presented on this page is not a substitute for professional medical advice. It is for your information only and may not represent your true individual medical situation. Do not hesitate to consult your healthcare provider if you have any questions or concerns. Do not use this information to diagnose or treat a health problem or disease without consulting a qualified healthcare professional.
Be advised that HealthDay articles are derived from various sources and may not reflect your own country regulations. The Health On the Net Foundation does not endorse opinions, products, or services that may appear in HealthDay articles.


Home img About us img MediaCorner img HON newsletter img Site map img Ethical policies img Contact